A theorem on the k-adic representation of positive integers

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1619-1622
Journal / PublicationProceedings of the American Mathematical Society
Issue number6
Publication statusPublished - 2002
Externally publishedYes


In this paper, a theorem on the asymptotic property of a summation of digits in a k-adic representation is presented.

Research Area(s)

  • Arithmetic function, Asymptotic property, k-adic, Number theory

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to [email protected].